# SDR HAIHEEA9814

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6220 · Main Rotor Head
- Part: Hub Liner
- Part number: 900R2101004101
- Condition: Pitted
- Location: Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING LOWER MAST BEARING, FOUND M/R HUB LINER PITTED.
